Note to self: Sian take your POTS meds properly otherwise you will have black outs and seizures again.
So this morning I got up went downstairs came back upstairs, sat on the sofa in the study/landing for about half an hour catching up on Facebook notifications I had got in the night, got up to go back into my room, didn’t even get to the doorway of my room before I started to feel faint and before I knew it I was blacking out and seizing, shaking and jerking to the floor uncontrollably, hurt my arm in the process and it wasn’t fun.
I know why it is, I hadn’t taken my midrodine yet, the last time I had taken it was last night and I was yet to take it this morning, and I’ve been very lax about taking my fludrocortisone recently. And lets not even mention that I haven’t been injecting much recently. Which is bad I know, so because of that I blacked out and had a seizure, oh the joys of having POTS. So from now I will start taking my meds properly again, as I don’t really want to go back to having multiple seizures a day every time I stand up cause it’s not fun at all.